# SDR C2XA04IA058

- Difficulty date: June 4, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301354
- Condition: Overtemp
- Location: Master
- Part time: 282 hours, 172 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AUS - FLT 3214, THE CREW REPORTED THAT THE NR 1 MAIN BATTERY OVERHEATED IN CLIMB.  THE AIRCRAFT DIVERTED TO AUS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH MAIN BATTERIES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
